(re-posting this one)
Discontinue taking this medicine if your hair
turns into snakes. If you experience an erection
lasting four hours or more, then we must assume
that, for better or worse, you have a penis;
anyway, attach a small flag to the erection
and declare yourself emperor. If, after
taking this medicine, you start swallowing
pebbles, it probably has nothing to do
with the medicine. Other side-effects
may include spending too much money
on this medicine, the desire to organize
parades, death, twice the number of toes
you now have, a craving for goats' hooves
pickled in brine, and a heart-rhythm
that sounds like the samba. If you experience
a sudden dropp in self-esteem, expect
your doctor to hang up when you call,
assuming you can find a doctor. If
you actually took this medicine,
then it's already too late, and an aged,
unbathed shaman will be escorting you
to another zone of time and space--
not necessarily forever; don't over-react.
As with all medicines, keep this one
beyond the reach of lemurs and hippopotami.
If you have any questions, write them out
on a piece of paper and eat the paper.
We're a pharmaceutical conglomerate.
We're not your friend. What
is it with you people, anyway?
Copyright 2012 Hans Ostrom